Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

On ADHD medication. Why do I have issues with sweating?

Hi, I ve been taking the ADHD medication Vyvanse since January of this year, and I keep having major issues with excessive sweating from my arm pits. Antiperspirants (over the counter) have not helped at all. It s honestly pretty embarrassing. I was wondering if there is anything else I can do to stop or minimize the sweating?
Asked On : Sat, 13 Oct 2012
Answers:  2 Views:  451
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response

Thanks for your query.

The drug that you are taking does not cause excessive sweating. Antiperspirants do not reduce the sweating.

You can only minimize the sweating by wearing light coloured clothes when moving in the sun and trying to stay in a cooler environment.

I hope I have answered your query to your satisfaction.


Answered: Sat, 13 Oct 2012
I find this answer helpful
Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
Exceesive sweating has no relation with the ADHD medication Vyvanse. It seems you are suffering from Primary focal(axillary) hyperhydrosis a condition in which there is excessive sweating in armpit or palm and soil. In moderate to severe cases antiperspirants doesn't work. Local injection of Botox injection may be helpful. Now a days surgery( axillary suction curettage/ laser therapy) is also an option. Better you consult a dermatologist and choose one of the above option.
With regards
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor